Differential inclusions with stable subinclusions

Veliov, V.M. (1994). Differential inclusions with stable subinclusions. Nonlinear Analysis: Theory, Methods & Applications 23 (8) 1027-1038. 10.1016/0362-546X(94)90197-X.

Full text not available from this repository.
Item Type: Article
Research Programs: Methodology of Decision Analysis (MDA)
Depositing User: Romeo Molina
Date Deposited: 18 Apr 2016 12:48
Last Modified: 27 Aug 2021 17:40
URI: https://pure.iiasa.ac.at/12770

Actions (login required)

View Item View Item